The compromise value for NTU-games

P.E.M. Borm, H. Keiding, R.P. McLean, S. Oortwijn, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

18 Citations (Scopus)
239 Downloads (Pure)
Original languageEnglish
Pages (from-to)175-189
Number of pages15
JournalInternational Journal of Game Theory
Issue number2
Publication statusPublished - 1992

Cite this

Borm, P. E. M., Keiding, H., McLean, R. P., Oortwijn, S., & Tijs, S. H. (1992). The compromise value for NTU-games. International Journal of Game Theory, 21(2), 175-189.